MAUDE Adverse Event Report: ACUMED, LLC RIBLOC LOW PROFILE GUIDE ASSEMBLY ; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ACUMED, LLC RIBLOC LOW PROFILE GUIDE ASSEMBLY ; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number RBL2520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon had finished putting the plate in the patient, when removing the low-profile primary guides from the plate, a small metal fragment broke off.The primary guide and broken metal fragments removed from patient and procedure completed without issue.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Additional Manufacturer Narrative
The returned product was inspected under magnification.Under magnification the batch number of ribloc low profile guide assembly was confirmed.On the guide, the rlpg adjustment screw was fractured at an angle starting near where the screw head is nestled into the rlpg body and angling down towards the back of the guide.There are some scratches on the surfaces of the guide but not the other, no other observable signs of significant wear were noted.The fracture surfaces appears to be brittle, with a uniform dull, rough texture suggesting that this was a single overloading event rather than a series of fatiguing events.It is possible that the guide was overloaded during removal, however, no definitive conclusion can be made.Based on the investigation detailed above, no corrective action is warranted.Quality will continue to monitor for trends.

Brand Name
RIBLOC LOW PROFILE GUIDE ASSEMBLY 
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23384495
Report Number3025141-2025-00613
Device Sequence Number15715069
Product Code HWE
UDI-Device Identifier10806378123320
UDI-Public10806378123320
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRBL2520
Device Catalogue NumberRBL2520
Device Lot Number595623
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown